# SDR ASOA2012070201849

- Difficulty date: June 18, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 23,887 hours, 21,680 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 33
- Part time: 986,160 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 33.00 HEAVILY CORRODED. REMOVED AND REPLACED FRAME SECTION IAW SRM 51-42-06 & 51-42-21.
